# SDR 97ZZZM849

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 29 UNDER CABIN FLOOR INTERCOSTAL CRACKED 19 AND 3, 9 FRAME 32 UNDER CABIN FLOOR INTERCOSTAL CRACKED NR 19.  REPAIRED INTERCOSTALS AT FRAME 29 AT NR 3, 9 AND 19 POSITIONS AND AT FRAME 32 NR 19 POSITION IAW BAE REPAIR DRAWING HC536H9211 AND FAX DJR/RJ0450-97.  REF NDT C/W 5/16/97.
